Previous |  Up |  Next


Title: Some remarks on density points and the uniqueness property for invariant extensions of the Lebesgue measure (English)
Author: Kharazishvili, A. B.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 35
Issue: 2
Year: 1994
Pages: 33-39
Category: math
MSC: 28C10
MSC: 43A05
idZBL: Zbl 0858.28008
idMR: MR1366495
Date available: 2012-10-06T00:31:17Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_035-1994-2_5.pdf 416.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo